MathSciNet Relay Station
MathSciNet bibliographic data
MR333246 32F05 (46J15)
Skoda, Henri Application des techniques $L\sp{2}$ à la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 545–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement